J. Comp. Math., 4 (1986), pp. 227-244.


The Unsolvability Of Multiplicative Inverse Eigenvalue Problems Almost Everywhere

Ji-Guang Sun 1

1 Computing Center, Academia Sinica, Beijing, China

Received 1985-2-16 Revised Online 2006-11-20

Abstract

The idea and technique used in [7] are applied to the multiplicative inverse eigenvalue problems as well. Some sufficient and necessary conditions that the multiplicative inverse eigenvalue problems be unsolvable almost everywhere are given. The results are similar to those of [7], but the proofs are more complicated.

Key words:


 

The Global Science Journal